# SDR CALA2022062401575

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 70,770 hours, 28,735 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: 0727540
- Part serial: C200775
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPOTED FUEL CAP MISSING REQUEST CDL FOR FUEL CAP MISSING. MECHANIC JORDAIN BRAZELL PLACED ON PDA CATEGORY 3 CDL, NOTIFIED TOMC, NEWMAN. PERFORMING MECHANIC REQUIREMENTS FOR CDL. ADD EMP:U355767 DISPATCH DESK: 1    NAME: RR                   DATE: 20-JUN-22- APPROVED FOR CDL 28A RNO CALLED, THEY HAVE THE FUEL CAP FOR 4664 THAT GOT CDL''D IN DEN,  RNO OPS HAS IT REPLACED FUEL CAP REF IPC28-25-05-42B, OK FOR SERVICE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1821367  SN OFF 0775 CAP, COUPLING R  OFF 31-2825-9-0001 0775 ON 31-2825-9-0001 7024
